Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    461. M. Rafie-Rad,
    Weakly conformal Finsler geometry,
    Math. Nachr. 287(2014), 1745-1755  [abstract]   
     
    462. J. Asadollahi and R. Hafezi (joint with R. Vahed),
    Gorenstein derived equivalences and their invariants,
    J. Pure Appl. Algebra 218(2014), 888-903  [abstract]   
     
    463. M. Behboodi and A. Hashemi (Joint with R. Beyranvand and H. Khabazian),
    Classification of finite rings: Theory and algorithm,
    Czechoslovak Math. J. 64(2014), 641-658  [abstract]   
     
    464. K. Bahmanpour,
    Cohen-Macaulay modules over Noetherian local rings,
    Bull. Korean Math. Soc. 51(2014), 373-386  [abstract]   
     
    465. R. Jafari (joint with S. Zarzuela Armengou),
    On monomial curves obtained by gluing,
    Semigroup Forum 88(2014), 397-416  [abstract]   
     
    466. N. Modarresi and S. Rezakhah,
    Certain periodically correlated multi-component locally stationary processes,
    Theory of Probability and Its Applications 59(2014), # P12  [abstract]   
     
    467. S. Babaie-Kafaki (Joint with R. Ghanbari),
    A descent family of Dai-Liao conjugate gradient methods,
    Optimization Methods and Software 29(2014), 583-591  [abstract]   
     
    468. A. R. Nasr-Isfahani ,
    Hall polynomials and composition algebra of representation finite algebras,
    Algebr. Represent Theor. 17(2014), 1155-1161  [abstract]   
     
    469. Sh. Asgari (Joint with A. Haghany and A. R. Rezaei),
    Modules whose t-closed submodules have a summand as a complement,
    Comm. Algebra 42(2014), 5299-5318  [abstract]   
     
    470. Sh. Heidarkhani (Joint with G. Bonanno and D. O'Regan),
    Nontrivial solutions for Strum-Liouville systems via a local minimum theorem for functionals,
    Bull. Aust. Math. Soc. 89(2014), 8-18  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.